Academic Journals Database
Disseminating quality controlled scientific knowledge

Progress in Applied Mathematics

ISSN: 1925--251X
Publisher: Canadian Research & Development Center of Sciences and Cultures


ADD TO MY LIST
 
Joint Modeling of All-Cause Mortality and Longitudinally Measured Serum Albumin

Author(s): Abdus Sattar | Sanjoy K. Sinha | Christos Argyropoulos | Mark Unruh
Volume: 4
Issue: 2
Year: 2012
Between-Subject and Within-Subject Model Mixtures for Classifying HIV Treatment Response

Author(s): Cyprien Mbogning | Kevin Bleakley | Marc Lavielle
Volume: 4
Issue: 2
Year: 2012
Robust Inference for Incomplete Binary Longitudinal Data

Author(s): Sanjoy K. Sinha
Volume: 4
Issue: 2
Year: 2012
Special Topic: ADVANCES IN STATISTICAL METHODS

Author(s): CSCanada PAM
Volume: 4
Issue: 2
Year: 2012
Lacunary Statistical Convergence of Sequences of Sets

Author(s): UGUR ULUSU | FATIH NURAY
Volume: 4
Issue: 2
Year: 2012
Extension of Some Polynomial Inequalities to the Polar Derivative

Author(s): M. S. Pukhta
Volume: 4
Issue: 2
Year: 2012
A General Model on Intertemporal Measure Correlation

Author(s): Fuxiang Liu
Volume: 4
Issue: 2
Year: 2012
Statistical Analysis of MOBVE Distribution with TFR Model Under Step-Stress Accelerated Life Test

Author(s): Ping Zhang | Xiaoling Xu | Ronghua Wang | Beiqing Gu
Volume: 4
Issue: 2
Year: 2012
An Explicit Solution for Perpetual American Put Options in a Markov-Modulated Jump Diffusion Model

Author(s): Jinying Tong | Zhenzhong Zhang
Volume: 4
Issue: 2
Year: 2012
An Introduction to the Generator of the Function Space

Author(s): Zongmin Wu
Volume: 4
Issue: 2
Year: 2012
Nonoscillation for System of Neutral Delay Dynamic Equation on Time Scales

Author(s): G. H. Liu | L. CH. Liu
Volume: 4
Issue: 2
Year: 2012
Non-Central Beta Type 3 Distribution

Author(s): Daya K. Nagar | Yeison Arley Ramirez-Vanegas
Volume: 4
Issue: 2
Year: 2012
Estimation of Heteroscedasticity Effects in a Classical Linear Regression Model of a Cross-Sectional Data

Author(s): D. A. Agunbiade | N. O. Adeboye
Volume: 4
Issue: 2
Year: 2012
A New Yakushevich Model of Topological Solitons

Author(s): Seyedali Vedad | Alireza Heidari
Volume: 4
Issue: 2
Year: 2012
The Energy of Convolution of 2-Dimension Exponential Random Variables Base on HaarWavelet

Author(s): Xuewen XIA | Ting DAI
Volume: 3
Issue: 2
Year: 2012
On the Power Efficiency of Artificial Neural Network (ANN) and the Classical Regression Model

Author(s): Chukwu, A. U. | Adepoju K. A.
Volume: 3
Issue: 2
Year: 2012
One Conclusion on the Essential Singularity of Analytic Function

Author(s): Lijiang ZENG
Volume: 3
Issue: 2
Year: 2012
Chaos Synchronization Of An Ellipsoidal Satellite Via Active Control

Author(s): Mohammad Shahzad
Volume: 3
Issue: 2
Year: 2012
First Integral Method to Study Nonlinear Evolution Equations

Author(s): A. Asaraai | S. Khaleghizadeh | A. Samiei Paghaleh
Volume: 3
Issue: 2
Year: 2012
Ricci Solitons in f-Kenmotsu Manifolds and 3-dimensional Trans-Sasakian Manifolds

Author(s): H. G. Nagaraja | C. R. Premalatha
Volume: 3
Issue: 2
Year: 2012
Decentralized Model for a Two-Stage Supply Chain with Exogenous Demand

Author(s): C.R Nwozo | D Akoh
Volume: 2
Issue: 2
Year: 2011
The Application of Probability Method on Mathematical Analysis

Author(s): Xing YU | Hongguo SUN | Xiaolian LIAO
Volume: 2
Issue: 2
Year: 2011
On the Distribution of Characteristic Roots of Delay Differential Equations

Author(s): Evagelia Athanassiadou
Volume: 2
Issue: 2
Year: 2011
MathematicalModeling of Transient Heat Conduction and Analysis of Thermal Stresses in a Thin Circular Plate

Author(s): K.S. Patil | Sunita Patil | Yogesh Sharma | J.S.V.R. Krinshna Prasad
Volume: 2
Issue: 2
Year: 2011
Pricing European Call Currency option based on Adaptive Fuzzy Numbers with Possibilistic Mean

Author(s): Xing Yu | Hongguo Sun | Guohua Chen
Volume: 1
Issue: 2
Year: 2011
Exp-Function Method for Duffing Equation and New Solutions of (2+1) Dimensional Dispersive Long Wave Equations

Author(s): M. Ali Akbar | Norhashidah Hj. Mohd. Ali
Volume: 1
Issue: 2
Year: 2011
The Coproduct of Unital Quantales

Author(s): Shaohui Liang
Volume: 1
Issue: 2
Year: 2011
A Logical Calculus to Intuitively and Logically Denote Number Systems

Author(s): Pith Xie
Volume: 1
Issue: 2
Year: 2011
Pricing Vulnerable Options under Stochastic Asset and Liability

Author(s): Shu-Ing Liu | Yu-Chung Liu
Volume: 1
Issue: 2
Year: 2011
A Fast Convergent Error Bound for Gaussian Interpolation

Author(s): Lin-Tian Luh
Volume: 1
Issue: 2
Year: 2011
The Convergence of Filters on Quantales and Its Hausdorffness

Author(s): Shaohui LIANG
Volume: 4
Issue: 1
Year: 2012
The Study of the Fractional Brownian Motion Base 2-Index

Author(s): Xuewen XIA
Volume: 4
Issue: 1
Year: 2012
Second Triangular Hermite Spline Curves and Its Application

Author(s): Chunying LIU | Juncheng LI | Xing YU | Chun XIE | Wenbo DENG
Volume: 4
Issue: 1
Year: 2012
A Study on Causes of Errors of Enterprise R&D Statistics & Accounting Data

Author(s): Ping SHI | Chengliang ZHU | Yurong WANG
Volume: 4
Issue: 1
Year: 2012
European Option Pricing Formula Under Stochastic Interest Rate

Author(s): Haowen FANG
Volume: 4
Issue: 1
Year: 2012
Risk Assessment in the Supply Chain Management Based on Fuzzy AHP Model

Author(s): Tao LI
Volume: 4
Issue: 1
Year: 2012
The Study of a Class of Multidimsion Stochastic System

Author(s): Xuewen XIA
Volume: 3
Issue: 1
Year: 2012
A Research of Regional Difference in R&D Activities in GUANGDONG, PR China

Author(s): Hongguo SUN | Xing YU
Volume: 3
Issue: 1
Year: 2012
The Actuary Pricing of an Innovative Housing Mortgage Insurance

Author(s): CHEN Liping | LI Chen
Volume: 2
Issue: 1
Year: 2011
Two-stage Sampling on Additive Model for Quantitative Sensitive Question Survey and Its Application

Author(s): LIU Peng | GAO Ge | HE Zhilong | RUAN Yuhua | LI Xudong | YU YU
Volume: 2
Issue: 1
Year: 2011
Genaration of All Possible Multiselections from a Multiset

Author(s): Thomas Wieder
Volume: 2
Issue: 1
Year: 2011
The Application of Least-squares Method in the Group-AHP

Author(s): LI Hongyi | ZHANG Dalu
Volume: 2
Issue: 1
Year: 2011
On the Finite Capacity Shortest Queue Problem

Author(s): Charles Knessl | Haishen Yao
Volume: 2
Issue: 1
Year: 2011
Enumeration of General t-ary Trees and Universal Types

Author(s): Zhilong ZHANG | Charles Knessl
Volume: 1
Issue: 1
Year: 2011
Linear Spatial Stability Analysis of Mixed Convection Boundary Layer over a Heated Plate

Author(s): T. K. Sengupta | S. Unnikrishnan | S. Bhaumik | P. Singh | S. Usman
Volume: 1
Issue: 1
Year: 2011
New Solution for Steady Flow over a Rotating Disk in Porous Medium with Heat Transfer

Author(s): Hamed Shahmohamadi | Mohammad Mehdi Rashidi
Volume: 1
Issue: 1
Year: 2011
Equivalence of Linear Systems of Two Second-Order Ordinary Differential Equations

Author(s): Yulia Yu. Bagderina
Volume: 1
Issue: 1
Year: 2011
Kinetic Energy Analysis for Soccer Players and Soccer Matches

Author(s): Zengyuan YUE | Holger Broich | Florian Seifriz | Joachim Mester
Volume: 1
Issue: 1
Year: 2011
Exact Solutions for the Incompressible Viscous Fluid of a Rotating Disk Flow

Author(s): Mustafa Türkyilmazoğlu
Volume: 1
Issue: 1
Year: 2011
Theoretical Results of One Class of Multiderivative Methods through Order Stars

Author(s): Vanessa A. Botta | Messias Meneguette | José A. Cuminato | Sean McKee
Volume: 1
Issue: 1
Year: 2011
Free Forms + CRM     Affiliate Program